# SDR 20010514CW006

- Difficulty date: April 27, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N731G
- Make and model: Amd FALCON20
- Aircraft serial: 267
- Engine: Ge CF700*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 6,272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND NR 2 AND RIGHT HAND NR 1 CABIN WINDOW MOUNTING AREA AND INNER SKIN SHOWED CORROSION BEYOND SRM LIMITS.  THE REMAINING WINDOW MOUNTING AREAS SHOWED CORROSION BUT WERE WITHIN LIMITS.
